Research Article
Some Properties of Generalized (Λ, α)-Closed Sets
- a:1:{s:5:"en_US";s:23:"Mahasarakham University";}
* Corresponding author
Abstract
The aim of this paper is to introduce the concept of generalized (Λ, α)-closed sets. Moreover, we investigate some characterizations of Λα-T1/2 -spaces, (Λ, α)-normal spaces and (Λ, α)-regular spaces by utilizing generalized (Λ, α)-closed sets.
How to Cite
C. Boonpok, M. Thongmoon, Some Properties of Generalized (Λ, α)-Closed Sets, Int. J. Anal. Appl. 21 (2023), 88. https://doi.org/10.28924/2291-8639-21-2023-88
BibTeX
@article{Boonpok2023,
author = {Boonpok, Chawalit and Thongmoon, Montri},
title = {Some Properties of Generalized (Λ, α)-Closed Sets},
journal = {Int. J. Anal. Appl.},
volume = {21},
year = {2023},
pages = {88},
doi = {10.28924/2291-8639-21-2023-88}
}References
- [1] S. Buadong, C. Viriyapong, C. Boonpok, On Generalized Topology and Minimal Structure Spaces, Int. J. Math. Anal. 5 (2011), 1507–1516.
- [2] M. Caldas, D. N. Georgiou, S. Jafari, Study of (Λ, α)-Closed Sets and the Related Notions in Topological Spaces, Bull. Malays. Math. Sci. Soc. (2), 30 (2007), 23–36.
- [3] J. Dontchev, M. Ganster, On δ-Generalized Closed Sets and T3 4 -Spaces, Mem. Fac. Sci. Kochi Univ. Ser. A Math. 17 (1996), 15–31.
- [4] W. Dungthaisong, C. Boonpok, C. Viriyapong, Generalized Closed Sets in Bigeneralized Topological Spaces, Int. J. Math. Anal. 5 (2011), 1175–1184.
- [5] E. Khalimsky, R. Kopperman, P. R. Meyer, Computer Graphics and Connected Topologies on Finite Ordered Sets, Topol. Appl. 36 (1990), 1–17. https://doi.org/10.1016/0166-8641(90)90031-v.
- [6] J. Khampakdee, C. Boonpok, Some Properties of (Λ, α)-Open Sets, WSEAS Trans. Math. 22 (2023), 13–31.
- [7] N. Levine, Generalized Closed Sets in Topology, Rend. Circ. Mat. Palermo (2), 19 (1970), 89–96.
- [8] O. Njåstad, On Some Classes of Nearly Open Sets, Pac. J. Math. 15 (1965), 961–970. https://doi.org/10.2140/pjm.1965.15.961.
- [9] T. Noiri, V. Popa, A Note on Modifications Of rg-Closed Sets in Topological Spaces, Cubo. 15 (2013), 65–70. https://doi.org/10.4067/s0719-06462013000200006.
- [10] N. Palaniappan, K. C. Rao, Regular Generalized Closed Sets, Kyungpook Math. J. 33 (1993), 211–219.
- [11] J.H. Park, D.S. Song, R. Saadati, On Generalized δ-Semiclosed Sets in Topological Spaces, Chaos Solitons Fractals, 33 (2007), 1329–1338. https://doi.org/10.1016/j.chaos.2006.01.086.
- [12] P. Torton, C. Viriyapong, C. Boonpok, Some Separation Axioms in Bigeneralized Topological Spaces, Int. J. Math. Anal. 6 (2012), 2789–2796.